# SDR SWIA2020072251374

- Difficulty date: June 15, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR,  MIDDLE INTERCOSTAL DD6 HAS SIGNS OF CORROSION AND LOSS PF PROTECTIVE COATING.     REMOVED AND REPLACED PAX DOOR INTERCOSTAL IAW SRM AND DWG, COMPLETED TASK CARD, CHECKED OKAY.
